Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
An infinite family of links with critical bridge spheres

Daniel Rodman

Algebraic & Geometric Topology 18 (2018) 153–186
Bibliography
1 D Bachman, Critical Heegaard surfaces, Trans. Amer. Math. Soc. 354 (2002) 4015 MR1926863
2 D Bachman, Topological index theory for surfaces in 3–manifolds, Geom. Topol. 14 (2010) 585 MR2602846
3 D Bachman, Stabilizing and destabilizing Heegaard splittings of sufficiently complicated 3–manifolds, Math. Ann. 355 (2013) 697 MR3010144
4 A J Casson, C M Gordon, Reducing Heegaard splittings, Topology Appl. 27 (1987) 275 MR918537
5 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
6 J Johnson, Y Moriah, Bridge distance and plat projections, Algebr. Geom. Topol. 16 (2016) 3361 MR3584261
7 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
8 J H Lee, Bridge spheres for the unknot are topologically minimal, Pacific J. Math. 282 (2016) 437 MR3478944
9 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
10 K Murasugi, Jones polynomials and classical conjectures in knot theory, Topology 26 (1987) 187 MR895570